What do you suggest from these check up results?
User rating for this question
Posted Sat, 15 Mar 2014 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Needs medicines for treatment. Detailed Answer: Hello, Thanks for trusting us with your health concern. The total cholesterol at 245 is borderline high, LDL at 174 is also borderline high, HbA1C is raised with a high blood sugar levels. This puts you on an average risk for atherosclerosis and heart disease. If I were your doctor I would have chosen statins first out of the list of cholesterol medications after checking your liver enzymes. The raised blood glucose levels also need to be properly controlled with the help of medicines. Lifestyle modifications have equal importance along with medicines. You can start exercising regularly, stop alcohol and smoking. To decrease the LDL levels- 1. reduce saturated fat intake 2. Maintain good body composition 3. Increase dietary fiber 4. Increase aerobic exercise Finally it is best to consult your doctor to help you in choosing the best cholesterol lowering agent and hypoglycaeic agent. See a dietitian for a suitable diet plan. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Follow-up: What do you suggest from these check up results? 49 minutes later
hi madam i am much worried about my LIPOPROTEIN (LPA) which is 143.08 mg/dl now it is much higher than the normal level my weight is 67 kg hight 5ft6inch i used to fasting for more than 2 days in a month at lest BP is 110/72 in this case what are the possible reasons for this high LIPOPROTEIN (LPA) ? kindly advise me for controlling this level regards
Answered by Dr. Rakhi Tayal 31 hours later
Brief Answer: Can be due to hormonal changes. Detailed Answer: Hello. Thanks for writing again. A high level of LIPOPROTEIN (LPA) is considered a risk factor for heart disease. It is associated with a high risk for atherosclerosis, stroke, and heart attack. It can cause heart disease and heart attacks in even the ultra-fit like marathon runners. Niacin (vitamin B3) at higher doses is the conventional number one treatment for Lp(a). Men can reduce Lp(a) with testosterone and DHEA. It can also increase due to hypothyroidism. The rise can be genetically influenced also. You can get the appropriate supplements prescribed from your cardiologist. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
People also viewed
- Is black, tarry stools a side effect of zebutal?
- Does carbocaine contain epinephrine
- Check your test results
- Dangers of copper carbonate
- Is bluish lips or skin a side effect of ativan?
- What does the test result suggest
- Is black, tarry stools a side effect of ativan?
- What does the mri result suggest
- Carb shredder side effects
- What do you suggest from these check up results
- Zanaflex 6 mg capsules
- Is weight gain a side effect of zoladex 3-month?
- Is shortness of breath a side effect of tamiflu?
- What does the scan result suggest
- Morphine sulfate er capsules